×

zbMATH — the first resource for mathematics

On representations of anisotropic invariants. (English) Zbl 0504.73001

MSC:
74E15 Crystalline structure
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Wang, C.-C., Arch rat. mech. anal., Corrigendum, 43, 392-395, (1971)
[2] Wang, C.-C., Arch rat. mech. anal., Corrigendum, 43, 392-395, (1971)
[3] Smith, G.F., Int. J. engng sci., 9, 899-916, (1971)
[4] Spencer, A.J.M., ()
[5] Adkins, J.E., Arch. rat. mech. anal., 4, 193-213, (1960)
[6] Adkins, J.E., Arch. rat. mech. anal., 5, 263-274, (1960)
[7] Pipkin, A.C.; Rivlin, R.S., Arch. rat. mech. anal., 4, 129-144, (1960)
[8] Smith, G.F.; Smith, M.M.; Rivlin, R.S., Arch. rat. mech. anal., 12, 93-133, (1963)
[9] Smith, G.F.; Rivlin, R.S., Arch. rat. mech. anal., 15, 169-221, (1964)
[10] Kiral, E.; Smith, G.F., Int. J. engng sci., 12, 471-490, (1974)
[11] Boelher, J.-P., Zamm, 59, 157-167, (1979)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.